Follow
Jiawang Nie
Title
Cited by
Cited by
Year
Optimality conditions and finite convergence of Lasserre’s hierarchy
J Nie
Mathematical programming 146, 97-121, 2014
2742014
Semidefinite representation of convex sets
JW Helton, J Nie
Mathematical Programming 122, 21-64, 2010
2362010
On the complexity of Putinar's Positivstellensatz
J Nie, M Schweighofer
Journal of Complexity 23 (1), 135-150, 2007
2082007
Minimizing polynomials via sum of squares over the gradient ideal
J Nie, J Demmel, B Sturmfels
Mathematical programming 106, 587-606, 2006
1972006
All real eigenvalues of symmetric tensors
CF Cui, YH Dai, J Nie
SIAM Journal on Matrix Analysis and Applications 35 (4), 1582-1601, 2014
1492014
Biquadratic optimization over unit spheres and semidefinite programming relaxations
C Ling, J Nie, L Qi, Y Ye
SIAM Journal on Optimization 20 (3), 1286-1310, 2010
1442010
The algebraic degree of semidefinite programming
J Nie, K Ranestad, B Sturmfels
Mathematical Programming 122, 379-405, 2010
1412010
Sum of squares method for sensor network localization
J Nie
Computational Optimization and Applications 43 (2), 151-179, 2009
1362009
Semidefinite relaxations for best rank-1 tensor approximations
J Nie, L Wang
SIAM Journal on Matrix Analysis and Applications 35 (3), 1155-1179, 2014
1312014
Sufficient and necessary conditions for semidefinite representability of convex hulls and sets
JW Helton, J Nie
SIAM Journal on Optimization 20 (2), 759-791, 2009
1282009
Certifying convergence of Lasserre’s hierarchy via flat truncation
J Nie
Mathematical Programming 142, 485-510, 2013
1122013
Semidefinite relaxation bounds for indefinite homogeneous quadratic optimization
S He, ZQ Luo, J Nie, S Zhang
SIAM Journal on Optimization 19 (2), 503-523, 2008
1102008
The A-Truncated K-Moment Problem
J Nie
Foundations of Computational Mathematics 14 (6), 1243-1276, 2014
1002014
An exact Jacobian SDP relaxation for polynomial optimization
J Nie
Mathematical Programming 137, 225-255, 2013
852013
Algebraic degree of polynomial optimization
J Nie, K Ranestad
SIAM Journal on Optimization 20 (1), 485-502, 2009
772009
Semidefinite Representation of the k-Ellipse
J Nie, PA Parrilo, B Sturmfels
Algorithms in algebraic geometry, 117-132, 2008
772008
Positivity of Riesz functionals and solutions of quadratic and quartic moment problems
L Fialkow, J Nie
Journal of Functional Analysis 258 (1), 328-356, 2010
732010
Representations of positive polynomials on noncompact semialgebraic sets via KKT ideals
J Demmel, J Nie, V Powers
Journal of pure and applied algebra 209 (1), 189-200, 2007
722007
Addressing the needs of complex MEMS design
JV Clark, D Bindel, W Kao, E Zhu, A Kuo, N Zhou, J Nie, J Demmel, Z Bai, ...
Technical Digest. MEMS 2002 IEEE International Conference. Fifteenth IEEE …, 2002
702002
Generating polynomials and symmetric tensor decompositions
J Nie
Foundations of Computational Mathematics 17, 423-465, 2017
632017
The system can't perform the operation now. Try again later.
Articles 1–20